ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Yadav, Manoj K (2014) SOLUTIONS OF A SYSTEM OF FORCED BURGERS EQUATION IN TERMS OF GENERALIZED LAGUERRE POLYNOMIALS. In: ACTA MATHEMATICA SCIENTIA, 34 (5). pp. 1461-1472.

Yadav, Manoj K (2013) Solutions of a system of forced Burgers equation. In: Applied Mathematics and Computation, 225 . pp. 151-157.

This list was generated on Fri Oct 18 22:31:45 2019 IST.